Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/104962
Title: The valuation of life contingencies: A symmetrical triangular fuzzy approximation
Author: Andrés Sánchez, Jorge de
González-Vila Puchades, Laura
Keywords: Matemàtica actuarial
Conjunts borrosos
Risc (Assegurances)
Assegurances de vida
Actuarial mathematics
Fuzzy sets
Risk (Insurance)
Life insurance
Issue Date: Jan-2017
Publisher: Elsevier B.V.
Abstract: This paper extends the framework for the valuation of life insurance policies and annuities by Andrés- Sánchez and González-Vila (2012, 2014) in two ways. First we allow various uncertain magnitudes to be estimated by means of fuzzy numbers. This applies not only to interest rates but also to the amounts to be paid out by the insurance company. Second, the use of symmetrical triangular fuzzy numbers allows us to obtain expressions for the pricing of life contingencies and their variability that are closely linked to standard financial and actuarial mathematics. Moreover, they are relatively straightforward to compute and understand from a standard actuarial point of view.
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.insmatheco.2016.11.002
It is part of: Insurance Mathematics and Economics, 2017, vol. 72, num. January, p. 83-94
Related resource: https://doi.org/10.1016/j.insmatheco.2016.11.002
URI: http://hdl.handle.net/2445/104962
ISSN: 0167-6687
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
665857.pdf932.94 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 1-2-2020


This item is licensed under a Creative Commons License Creative Commons